Please read and inform yourself of this situation, because it's getting way out of hand. Some of you may have already have already witnessed some of the horrible things this stuff can do.

Spice. It’s a word that brings to mind something like paprika or cayenne pepper.

K2. It’s the tallest mountain in the world.

It looks harmless, too. Little packets decorated with 1960s flower power pop art filled with a mixture of what looks like natural dried herbs, snuff, tobacco or legal marijuana and marked “All Natural.”

But in reality, they are anything but harmless – they’re part of a deadly mixture, and the use of them is becoming a dangerous epidemic.

Over 11,000 people – mostly young, naïve, often first-time users, were treated in U.S. emergency rooms in 2010 due to the effects of Spice and that number has increased every year since, with the 2015 incidents tripling the number reported in the previous year.

Spice and K2 are just street names for a synthetic drug that causes hallucinations, extreme agitation and intense cravings along with adverse reactions such as vomiting, psychotic episodes, heart palpitations and cardiac arrest and sometimes, death.

It’s also known as Scooby Snax, Kush and Mojo, but while it may look like pot, in fact it is actually a chemical synthetic cannabinoid – the active ingredient in pot, manufactured and sprayed on any dried material to create a drug that can be smoked (or vaped using an e-cigarette) for a high.

In most cases, it’s even legal. Except when it isn’t.

The Drug Enforcement Agency no sooner bans one chemical in Spice than manufacturers develop a different “legal” – or non-banned – recipe.

What makes the drug so insidious is that despite its harmless appearance, innocuous nicknames and deliberately misleading packaging, it is not produced according to any standard “recipe,” so batches vary as to ingredients and potency, with the additional danger of chemical impurities bringing potentially lethal risks.

And, as expected, the stuff is not necessarily produced in labs, but in underground set-ups overseas.

Like “bath tub gin” made in stills during Prohibition and with similar results, the user never really knows what he is ingesting and can suffer deadly results.

In June nearly 20 people found in a Houston park were hospitalized after overdosing on the “harmless” high and this past week 69 required medical assistance in Austin after ingesting the K2 obtained from the same source.

Authorities there are racing to find the dealer responsible, but it’s likely the source has already changed the recipe and found new victims.



JOIN U.S. HERALD Subscribe for FREE today and find out what's REALLY happening in America!